MAUDE Adverse Event Report: BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-L2-09-100U
Medical Device Problem Codes Device Slipped (1584); Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 01/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was involved with four devices.Device 1 is being reported under mdr-2247858-2025-00090, device 2 is being reported under mdr-2247858-2025-00091, device 3 is being reported under mdr-2247858-2025-00092, and device 4 is being reported under mdr-2247858-2025-00093.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"(b)(6) had their 3-year follow-up on (b)(6)2025 without any complaints.The ct dated (b)(6)2025 noted a persistent suspected type ii endoleak, confirmed as suspected by the investigator initially, prompting an angio with possible reintervention.The max diameter of lesion was confirmed by the investigator as 55mm, which is the same as the prior 2-year follow-up and <5mm increase compared to 30-day follow-up.The investigator additionally noted a 10mm migration of the device, however it was still deemed patent.The subject was admitted on (b)(6)2025 and underwent angio with reintervention due to what was determined to be a new type ia endoleak by the investigator.A small endoleak on the right posterior aspect of the graft was noted prompting placement of a 30mm terumo aortic cuff (lot: 2402010416) proximally.There were no complications during the procedure.The event was assessed as related to device and index procedure.The investigator further specified there was not a device deficiency nor did the reintervention occur due to a device deficiency." patient outcome: "the subject was discharged on (b)(6)2025 in stable condition, but the event is currently ongoing.Additional site details pending regarding an additional follow-up planned (b)(6) 2025 to discuss post-op ct results from (b)(6)2025.".
 
Additional Manufacturer Narrative
 
Event or Problem Description
"(b)(6) had their 3-year follow-up on (b)(6) 2025 without any complaints.The ct dated (b)(6) 2025 noted a persistent suspected type ii endoleak, confirmed as suspected by the investigator initially, prompting an angio with possible reintervention.The max diameter of lesion was confirmed by the investigator as 55mm, which is the same as the prior 2-year follow-up and <5mm increase compared to 30-day follow-up.The investigator additionally noted a 10mm migration of the device, however it was still deemed patent.The subject was admitted on (b)(6) 2025 and underwent angio with reintervention due to what was determined to be a new type ia endoleak by the investigator.A small endoleak on the right posterior aspect of the graft was noted prompting placement of a 30mm terumo aortic cuff (lot: 2402010416) proximally.There were no complications during the procedure.The event was assessed as related to device and index procedure.The investigator further specified there was not a device deficiency nor did the reintervention occur due to a device deficiency." patient outcome: "the subject was discharged on (b)(6) 2025 in stable condition, but the event is currently ongoing.Additional site details pending regarding an additional follow-up planned (b)(6) 2025 to discuss post-op ct results from (b)(6) 2025.".

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key21756271
Report Number2247858-2025-00093
Device Sequence Number18180853
Product Code MIH
UDI-Device Identifier08435761052043
UDI-Public08435761052043
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/03/2024
Device Catalogue Number28-L2-09-100U
Device Lot Number2105280173
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age84 YR
Patient SexFemale